Line source diffraction by double strips with different fractional boundary conditions


Karaçuha K. , Tabatadze V. , Velıyev E.

INTERNATIONAL JOURNAL OF APPLIED ELECTROMAGNETICS AND MECHANICS, vol.67, no.2, pp.165-181, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.3233/jae-210006
  • Title of Journal : INTERNATIONAL JOURNAL OF APPLIED ELECTROMAGNETICS AND MECHANICS
  • Page Numbers: pp.165-181
  • Keywords: Electromagnetic diffraction, fractional boundary condition, fractional double strips, integral boundary condition, line source, PLANE-WAVE DIFFRACTION, SCATTERING, EDGE

Abstract

In this study, the cylindrical wave diffraction by double strips with different lengths and boundary conditions are investigated. The scattered fields are found by the Numerical-Analytical Approach. The double-strip structure satisfies integral boundary conditions which are the generalization of Dirichlet and Neumann boundary conditions. The electric field, current distribution, and Total Radar Cross Sections are investigated. The results are compared with other methods and previous findings such as the Method of Moments and Physical Optics. The theoretical and numerical analyses indicate that the fractional order, the position of the line source have tremendous effects on the total-field distributions.